# SDR REXA2021090900710

- Difficulty date: August 28, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280.00 CROSSBEAM 5 ANGLE IS CORRODED.
"	"REMOVED AND REPLACED 280 J ANGLE PN CC690-34095-1 IAW SRM
51-42-21-001-001-A01, 51-42-06-001-001-A01.              
 CORRECT PN CC670-34095-1.                               
WVAC EMP STAMP # 703 MTC.                                
"
